# SDR SIMA20150916001

- Difficulty date: September 16, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 27,258 hours, 22,898 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD BULKHEAD, PAX COMPARTMENT EMER LIGHT INOPERATIVE.  R & R NR 3 EMER LIGHT INVERTER IAW AMM 33-50-11.  LIGHT CHECKED GOOD.
